# SDR FDEA200908313196

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N71294
- Condition: Corroded
- Location: W To B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WING-TO-BODY FAIRING SPLICE FRAME BETWEEN BS 800 TO BS 820, BL 0 HAS   EXFOLIATION CORROSION.  EVALUATE AND RECTIFY.  LT FWD WING TO BODY FAIRING SPLICE FRAME AT BS 800 TO BS 820, BL 0, UPPER INTERCOSTAL FRAME REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  SPLICE FRAME FABRICATED IAW DWG 149N7129 SHT 1 REV C AND PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
